MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH LIGHT SOURCE "ENDOLED", FOR FLEXIBLE ENDOSCOPES; ENDOSCOPIC LIGHT SOURCE, BATTERY-POWERED

OLYMPUS WINTER & IBE GMBH LIGHT SOURCE "ENDOLED", FOR FLEXIBLE ENDOSCOPES; ENDOSCOPIC LIGHT SOURCE, BATTERY-POWERED
Model Number WA91502A
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1, initial reporter establishment name: (b)(6).The device was returned to olympus for inspection and the reported failure was not confirmed.Based on the results of the investigation a root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was reported that the endoscopic light source, battery powered experienced dim light during inspection for use.There were no reports of patient involvement.

Brand Name
LIGHT SOURCE "ENDOLED", FOR FLEXIBLE ENDOSCOPES
Common Device Name
ENDOSCOPIC LIGHT SOURCE, BATTERY-POWERED
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25001845
Report Number9610773-2026-03302
Device Sequence Number8729436
Product Code NTN
UDI-Device Identifier04042761073592
UDI-Public04042761073592
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA91502A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown